Grammian assignment for stochastic parameter systems and their stabilization under randomly varying delays

Engin Yaz, Asok Ray

    Research output: Contribution to journalArticlepeer-review

    3 Scopus citations

    Abstract

    The motivation for the work reported in this paper accrues from the necessity of finding stabilizing control laws for systems with randomly varying distributed delays. It reports the development of assignability conditions for mean square controllability and observability Grammians in discrete-time stochastic-parameter systems and shows how to parametrize the static output feedback gains to achieve a certain Grammian assignment. All assignable Grammians are expressed either as the simultaneous solutions of a Riccati-like matrix inequality and a linear equation or as a non-linear matrix equation with a free parameter.

    Original languageEnglish (US)
    Pages (from-to)263-272
    Number of pages10
    JournalOptimal Control Applications and Methods
    Volume16
    Issue number4
    StatePublished - Sep 1995

    All Science Journal Classification (ASJC) codes

    • Management Science and Operations Research
    • Control and Systems Engineering
    • Applied Mathematics
    • Control and Optimization

    Fingerprint Dive into the research topics of 'Grammian assignment for stochastic parameter systems and their stabilization under randomly varying delays'. Together they form a unique fingerprint.

    Cite this